Model theory of special subvarieties and Schanuel-type conjectures

Author: 

Zilber, B

Publication Date: 

11 May 2016

Journal: 

Annals of Pure and Applied Logic

Last Updated: 

2021-10-22T05:56:01.56+01:00

Issue: 

10

Volume: 

167

DOI: 

10.1016/j.apal.2015.02.002

page: 

1000-1028

abstract: 

We use the language and tools available in model theory to redefine and clarify the rather involved notion of a special subvariety known from the theory of Shimura varieties (mixed and pure).

Symplectic id: 

626853

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article